Alert archive / Indiana / Beach Hazards Statements in 2025
Beach Hazards Statement 7, NWS Northern Indiana
NWS Northern Indiana issued this beach hazards statement at Jul 30, 2025, 3:04 PM CDT for LaPorte County, Indiana; Berrien County, Michigan. It took effect at Jul 30, 2025, 7:00 PM CDT. It was in force for 43 hr.
The area
The counties it named.
The facts
- Issued
- Jul 30, 2025, 3:04 PM CDT (20:04 UTC)
- In effect from
- Jul 30, 2025, 7:00 PM CDT
- Expired
- Aug 1, 2025, 2:15 PM CDT
- In force
- 43 hr
- Issued by
- NWS Northern Indiana
Counties LaPorte County, IN, Berrien County, MI
The radar
The Northern Indiana radar (KIWX), 85 km from the middle of the area, began a volume at 20:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 8.1 hours before the alert went out and 244 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2051 J/kg
- Mixed-layer CIN
- -66 J/kg
- Mixed-layer LCL
- 876 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 16 m²/s²
- 0-3 km storm-relative helicity
- 28 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted.
170 WHUS43 KIWX 302004 CFWIWX Coastal Hazard Message National Weather Service Northern Indiana 404 PM EDT Wed Jul 30 2025 INZ103-310415- /O.NEW.KIWX.BH.S.0007.250731T0000Z-250731T1500Z/ Northern La Porte- 304 PM CDT Wed Jul 30 2025 ...BEACH HAZARDS STATEMENT IN EFFECT FROM 7 PM CDT THIS EVENING THROUGH THURSDAY MORNING... * WHAT...Dangerous swimming conditions expected. Waves build to 3-5 ft tonight. Strong rip and structural currents are expected. * WHERE...Northern La Porte county. * WHEN...From 7 PM CDT this evening through Thursday morning. * IMPACTS...Strong currents can pull swimmers into deeper water and high waves can sweep people off piers. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. Do not venture out on piers. && $$
8 follow-up statements
540 WHUS43 KIWX 310229 CFWIWX Coastal Hazard Message National Weather Service Northern Indiana 1029 PM EDT Wed Jul 30 2025 INZ103-311030- /O.CON.KIWX.BH.S.0007.000000T0000Z-250731T1500Z/ Northern La Porte- 929 PM CDT Wed Jul 30 2025 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH THURSDAY MORNING... * WHAT...Dangerous swimming conditions expected. Waves build to 3-5 ft tonight. Strong rip and structural currents are expected. * WHERE...Northern La Porte county. * WHEN...Through Thursday morning. * IMPACTS...Strong currents can pull swimmers into deeper water and high waves can sweep people off piers. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. Do not venture out on piers. && $$ Andersen
575 WHUS43 KIWX 310815 CFWIWX Coastal Hazard Message National Weather Service Northern Indiana 415 AM EDT Thu Jul 31 2025 INZ103-311615- /O.EXT.KIWX.BH.S.0007.000000T0000Z-250801T0900Z/ Northern La Porte- 315 AM CDT Thu Jul 31 2025 ...BEACH HAZARDS STATEMENT NOW IN EFFECT THROUGH LATE TONIGHT... * WHAT...Dangerous swimming conditions expected. Strong rip and structural currents are expected. Waves of 4 to 7 feet, subsiding briefly this afternoon, then increasing to 3 to 6 feet this evening. * WHERE...Northern La Porte county. * WHEN...Through late tonight. * IMPACTS...Strong currents can pull swimmers into deeper water and high waves can sweep people off piers. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. Do not venture out on piers. && $$
133 WHUS43 KIWX 311516 CFWIWX Coastal Hazard Message National Weather Service Northern Indiana 1116 AM EDT Thu Jul 31 2025 INZ103-010900- /O.CON.KIWX.BH.S.0007.000000T0000Z-250801T0900Z/ Northern La Porte- 1016 AM CDT Thu Jul 31 2025 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH LATE TONIGHT... * WHAT...High wave action, strong currents, and dangerous swimming conditions expected. Piers will be heavily swamped by waves. * WHERE...Northern La Porte county. * WHEN...Through late tonight. * IMPACTS...Strong currents can pull swimmers into deeper water and high waves can sweep people off piers. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. Do not venture out on piers. && $$
932 WHUS43 KIWX 311934 CFWIWX Coastal Hazard Message National Weather Service Northern Indiana 334 PM EDT Thu Jul 31 2025 MIZ177-277-010345- /O.EXB.KIWX.BH.S.0007.000000T0000Z-250801T1200Z/ Northern Berrien-Southern Berrien- 334 PM EDT Thu Jul 31 2025 ...BEACH HAZARDS STATEMENT IN EFFECT THROUGH FRIDAY MORNING... * WHAT...Waves 3 to 6 ft with strong structural and rip currents expected. * WHERE...Northern Berrien and Southern Berrien counties. * WHEN...Through Friday morning. * IMPACTS...Strong currents can pull swimmers into deeper water and high waves can sweep people off piers. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. Do not venture out on piers. && $$ INZ103-010345- /O.EXT.KIWX.BH.S.0007.000000T0000Z-250801T1200Z/ Northern La Porte- 234 PM CDT Thu Jul 31 2025 ...BEACH HAZARDS STATEMENT NOW IN EFFECT THROUGH FRIDAY MORNING... * WHAT...Waves 3 to 6 ft with strong structural and rip currents expected. * WHERE...Northern La Porte county. * WHEN...Through Friday morning. * IMPACTS...Strong currents can pull swimmers into deeper water and high waves can sweep people off piers. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. Do not venture out on piers. && $$
456 WHUS43 KIWX 010128 CFWIWX Coastal Hazard Message National Weather Service Northern Indiana 928 PM EDT Thu Jul 31 2025 INZ103-MIZ177-277-010930- /O.CON.KIWX.BH.S.0007.000000T0000Z-250801T1200Z/ Northern La Porte-Northern Berrien-Southern Berrien- 928 PM EDT Thu Jul 31 2025 /828 PM CDT Thu Jul 31 2025/ ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 8 AM EDT /7 AM CDT/ FRIDAY... * WHAT...Waves 3 to 5 feet. High wave action, strong currents, and dangerous swimming conditions expected. Piers will be heavily swamped by waves. * WHERE...In Indiana, Northern La Porte county. In Michigan, Northern Berrien and Southern Berrien counties. * WHEN...Until 8 AM EDT /7 AM CDT/ Friday. * IMPACTS...Strong currents can pull swimmers into deeper water and high waves can sweep people off piers. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. Do not venture out on piers. && $$ Andersen
353 WHUS43 KIWX 010807 CFWIWX Coastal Hazard Message National Weather Service Northern Indiana 407 AM EDT Fri Aug 1 2025 INZ103-MIZ177-277-011615- /O.EXT.KIWX.BH.S.0007.000000T0000Z-250801T2100Z/ Northern La Porte-Northern Berrien-Southern Berrien- 407 AM EDT Fri Aug 1 2025 /307 AM CDT Fri Aug 1 2025/ ...BEACH HAZARDS STATEMENT NOW IN EFFECT THROUGH THIS AFTERNOON... * WHAT...Waves 3 to 6 feet. High wave action, strong currents, and dangerous swimming conditions expected. Piers will be heavily swamped by waves. * WHERE...In Indiana, Northern La Porte county. In Michigan, Northern Berrien and Southern Berrien counties. * WHEN...Through this afternoon. * IMPACTS...Strong currents can pull swimmers into deeper water and high waves can sweep people off piers. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. Do not venture out on piers. && $$
097 WHUS43 KIWX 011427 CFWIWX Coastal Hazard Message National Weather Service Northern Indiana 1027 AM EDT Fri Aug 1 2025 INZ103-MIZ177-277-012100- /O.CON.KIWX.BH.S.0007.000000T0000Z-250801T2100Z/ Northern La Porte-Northern Berrien-Southern Berrien- 1027 AM EDT Fri Aug 1 2025 /927 AM CDT Fri Aug 1 2025/ ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 5 PM EDT /4 PM CDT/ THIS AFTERNOON... * WHAT...High wave action, strong currents, and dangerous swimming conditions expected. Piers will be heavily swamped by waves. * WHERE...In Indiana, Northern La Porte county. In Michigan, Northern Berrien and Southern Berrien counties. * WHEN...Until 5 PM EDT /4 PM CDT/ this afternoon. * IMPACTS...Strong currents can pull swimmers into deeper water and high waves can sweep people off piers. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. Do not venture out on piers. && $$
313 WHUS43 KIWX 011915 CFWIWX Coastal Hazard Message National Weather Service Northern Indiana 315 PM EDT Fri Aug 1 2025 INZ103-MIZ177-277-012015- /O.CAN.KIWX.BH.S.0007.000000T0000Z-250801T2100Z/ Northern La Porte-Northern Berrien-Southern Berrien- 315 PM EDT Fri Aug 1 2025 /215 PM CDT Fri Aug 1 2025/ ...BEACH HAZARDS STATEMENT IS CANCELLED... There is no longer a High Swim Risk. However, conditions remain hazardous through this evening with waves of 2 to 3 ft. $$
What forecasters said that day
The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this beach hazards statement went out at Jul 30, 1:31 PM CDT, 1 hour 33 minutes earlier. Its key messages:
- Showers and thunderstorms expected this afternoon into Thursday morning. Locally heavy rainfall and flooding the primary threat into Thursday morning. A strong storm could still cause gusty to damaging winds into the evening.
- Cooler and less humid weather Friday into this weekend.
- Hazardous swim conditions are possible for the beaches of LaPorte and Berrien counties starting later today and persisting into Saturday. Waves 1 to 3 feet with the occasional 4 foot wave possible during this time.
Area forecast discussion, Jul 30, 1:31 PM CDT, 1 hour 33 minutes before
Area Forecast Discussion
National Weather Service Northern Indiana
231 PM EDT Wed Jul 30 2025
.KEY MESSAGES...
- Showers and thunderstorms expected this afternoon into
Thursday morning. Locally heavy rainfall and flooding the
primary threat into Thursday morning. A strong storm could
still cause gusty to damaging winds into the evening.
- Cooler and less humid weather Friday into this weekend.
- Hazardous swim conditions are possible for the beaches of
LaPorte and Berrien counties starting later today and
persisting into Saturday. Waves 1 to 3 feet with the
occasional 4 foot wave possible during this time.
&&
.DISCUSSION...
Issued at 221 PM EDT Wed Jul 30 2025
With an area of surface high pressure to the north in Canada and to
the south of the Gulf and shortwaves rotating around a mid level
ridge over the Southern Plains/Lower Mississippi Valley, we're
watching thunderstorms for this afternoon and overnight. There are
some model discrepancies with timing and ingredients that play a
role in thunderstorm severity. With a cold front sauntering
southward, those shortwaves will try to set off those thunderstorms
in an environment with 1000 to 3000 J/kg of MUCAPE up to around
10pm. The NAM maintains the instability of the environment during
the afternoon whereas the HRRR and the ECMWF seem to drop it down to
less than 1000 J/kg by 00z. This is as the first squall line and its
cloud shield approaches from the west, this does enough to stunt sfc
instability for thunderstorms. Additionally, with squall lines, it's
a nice thing to have around 50 kts winds in the low level jet,
however, this weak low level jet only supplies around 30 kts. So
while models are calculating 30 to 40 kts of effective shear,
maintaining a squall line may be difficult. Perhaps getting a few
thunderstorms to sprout out in front of the line is a possibility
especially with lingering outflow boundaries around the area that
could create differential heating zones, but those may be stunted by
the lingering debris clouds from this early afternoon's squall line
remnants.
Out in front the cold front, there's also plenty of moisture to work
with. 850 mb dew points are around 15C and sfc dew points are above
70 degrees while PWATs are well above normal at around 2 inches.
There is a little better model consensus on what appears to be a
heavy rain scenario as the southward moving cold front slows down
over the area and shortwaves continue to move through likely 0.5 to
1.5 hour after the severe chances wane. This may allow a training of
storms scenario, but MBE vectors appear to be strong enough to not
allow backbuilding storms and motion appears to be quick enough to
keep rain chances progressive enough. We'll have to watch and see if
the morning squall line storm track is southeasterly enough to be
able to shunt the moisture axis south of the area and starve us of
better moisture. Over the last 48 hours, most storms have stayed
north of US-30, however, looking back to 7 days, most of the 2 inch
above normal precipitation anomalies appear to reside south of US-
30. 00z HREF/NBM precipitation probabilities and PMM output point to
along and north of US-30 being the main target zone for
precipitation (along the main front). Whereas the RRFS/REFS seems to
point towards more south of MI, which could have some truth behind
it if those outflow boundaries are able to restrict rain to
along/south of them. We still have Cosperville in action stage and
the latest model runs from the RFC indicate NVLI3 may also make a
run at action stage with additional rain from this event. So,
while we have been wet and the atmosphere is conducive to
flooding, the lack of a better low level jet and not enough
confidence in actually observing flooding, have decided to stand
down on a flood watch.
Rain lingers Thursday morning and probably lingers at least in areas
south of US-30/US-24 in the afternoon as well, if not farther north
even, with how slow this front is moving. As the upper low in Canada
sends a vort max towards the fingers of Lower Michigan 18z, this is
probably enough to finally push the front farther south by the end
of the day Thursday. Behind the front, 60 degree dew points are
expected to be observed in Michigan Thursday morning and 50 degree
dew points are expected to be observed on Friday. Additionally, our
warm highs in the 80s and 90s that we've had will be much cooler on
Thursday with highs in the 70s and those continue through Saturday.
Given east winds, but with high pressure east of the area on Sunday,
attempts will be made to reach 80 degrees in some spots between
Sunday and the next work week as 14 and 15C at 850 mb straddles
the area. It may take until we to early next week to finally get
our next chance for rain.
&&
.AVIATION /18Z TAFS THROUGH 18Z THURSDAY/...
Issued at 216 PM EDT Wed Jul 30 2025
Uptick in storms in ne IL associated with MCV over srn WI will
overspread the terminals later this aftn. Additional
showers/storms are likely overnight in response to additional
upper wave disturbance tracking out of NE. Net result is VFR
giving way to MVFR in time.
&&
.IWX WATCHES/WARNINGS/ADVISORIES...
IN...None.
OH...None.
MI...Air Quality Alert until midnight EDT Thursday night for
MIZ078>081-177-277.
MARINE...None.
&&
DISCUSSION...Roller
AVIATION...THazardous weather outlook, Jul 30, 2:55 PM CDT, 9 minutes before
Hazardous Weather Outlook National Weather Service Northern Indiana 355 PM EDT Wed Jul 30 2025 INZ005>009-012>015-017-018-020-022>027-032>034-104-116-203-204-216- MIZ078>081-OHZ001-002-004-005-015-016-024-025-312000- Elkhart-Lagrange-Steuben-Noble-De Kalb-Starke-Pulaski-Marshall- Fulton IN-Whitley-Allen IN-White-Cass IN-Miami-Wabash-Huntington- Wells-Adams-Grant-Blackford-Jay-Eastern St. Joseph IN- Northern Kosciusko-Southern La Porte-Western St. Joseph IN- Southern Kosciusko-Cass MI-St. Joseph MI-Branch-Hillsdale-Williams- Fulton OH-Defiance-Henry-Paulding-Putnam-Van Wert-Allen OH- 355 PM EDT Wed Jul 30 2025 /255 PM CDT Wed Jul 30 2025/ This Hazardous Weather Outlook is for northern Indiana, southwest Michigan and northwest Ohio. .DAY ONE...This afternoon and tonight. Heat indices may reach the mid to upper 90s in some areas. Thunderstorm chances will increase into tonight. Locally heavy rainfall and flooding will be the primary threat, though an isolated strong to locally severe storm cannot be ruled out during the afternoon and evening hours. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Reports are appreciated, especially with flooding and wind damage possible. MIZ177-277-312000- Northern Berrien-Southern Berrien- 355 PM EDT Wed Jul 30 2025 This Hazardous Weather Outlook is for southwest Michigan. .DAY ONE...This afternoon and tonight. Thunderstorm chances will increase into tonight. Locally heavy rainfall and flooding will be the primary threat, though an isolated strong to locally severe storm cannot be ruled out during the afternoon and evening hours. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Hazardous swim conditions will be possible as early as later this afternoon, with a greater potential existing tonight into upcoming weekend. Breaking waves and currents are expected. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. INZ103-312000- Northern La Porte- 255 PM CDT Wed Jul 30 2025 ...BEACH HAZARDS STATEMENT IN EFFECT FROM 7 PM CDT THIS EVENING THROUGH THURSDAY MORNING... This Hazardous Weather Outlook is for northern Indiana. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Beach Hazards Statement. Thunderstorm chances will increase late into tonight. Locally heavy rainfall and flooding will be the primary threat, though an isolated strong to locally severe storm cannot be ruled out during the afternoon and evening hours. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Beach Hazards Statement. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LMZ043-312000- New Buffalo MI to St Joseph MI- 355 PM EDT Wed Jul 30 2025 This Hazardous Weather Outlook is for the nearshore waters of southeastern Lake Michigan. .DAY ONE...This afternoon and tonight. Thunderstorms this afternoon and tonight could produce gusty winds and higher waves. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Hazardous weather is not expected at this time. LMZ046-312000- Michigan City IN to New Buffalo MI- 355 PM EDT Wed Jul 30 2025 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 11 AM EDT THURSDAY... This Hazardous Weather Outlook is for the nearshore waters of southeastern Lake Michigan. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Small Craft Advisory. Thunderstorms this afternoon and tonight could produce gusty winds and higher waves. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Small Craft Advisory.
In the hours before
Special weather statement, Jul 30, 1:59 PM CDT, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Northern Indiana
159 PM CDT Wed Jul 30 2025
INZ012-203-301930-
Southern La Porte IN-Starke IN-
159 PM CDT Wed Jul 30 2025
...STRONG THUNDERSTORMS WILL IMPACT CENTRAL STARKE AND SOUTHWESTERN
LA PORTE COUNTIES THROUGH 230 PM CDT...
At 159 PM CDT, Doppler radar was tracking a cluster of strong
thunderstorms over La Crosse, or 12 miles west of Knox, moving
northeast at 25 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Knox, La Crosse, Hanna, Thomaston, Toto, Lomax, English Lake, and
Brems.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4138 8693 4148 8666 4147 8665 4127 8663
4122 8693
TIME...MOT...LOC 1859Z 246DEG 20KT 4132 8687
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
MCSSpecial weather statement, Jul 30, 2:40 PM CDT, 24 minutes before
Special Weather Statement
National Weather Service Northern Indiana
240 PM CDT Wed Jul 30 2025
INZ012-203-302015-
Southern La Porte IN-Starke IN-
240 PM CDT Wed Jul 30 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHERN STARKE AND SOUTHERN LA
PORTE COUNTIES THROUGH 315 PM CDT...
At 240 PM CDT, Doppler radar was tracking a strong thunderstorm near
Knox, moving east at 25 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Knox, Hamlet, Thomaston, Brems, and English Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4148 8654 4147 8653 4131 8653 4125 8682
4138 8687
TIME...MOT...LOC 1940Z 253DEG 21KT 4132 8675
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
MCSThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 30, 1:59 PM CDT | Special Weather Statement | IWX | Starke | 31 min |
| Jul 30, 2:40 PM CDT | Special Weather Statement | IWX | Starke | 35 min |
| Jul 30, 3:05 PM CDT | Small Craft Advisory | IWX | 40 hr | |
| Jul 30, 3:12 PM CDT | Special Weather Statement | IWX | Cass | 33 min |
| Jul 30, 3:24 PM CDT | Special Weather Statement | IWX | Starke | 36 min |
| Jul 30, 3:44 PM CDT | Special Weather Statement | IWX | Fulton | 31 min |
| Jul 30, 3:48 PM CDT | Special Weather Statement | IWX | Cass | 42 min |
| Jul 30, 4:09 PM CDT | Special Weather Statement | IWX | Fulton | 36 min |
| Jul 30, 4:31 PM CDT | Special Weather Statement | IWX | Kosciusko | 29 min |
| Jul 30, 4:50 PM CDT | Special Weather Statement | IWX | Grant | 40 min |
| Jul 30, 5:50 PM CDT | Areal Flood Advisory | IWX | Allen, DeKalb | 3 hr |
| Jul 30, 6:22 PM CDT | Special Weather Statement | IWX | DeKalb | 23 min |
Nearby
Beach Hazards Statements in Indiana, 2025Beach Hazards Statements in Michigan, 2025Every beach hazards statement in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.